So, it's going great as far as not smoking...been 3 weeks and I feel good about that. Strangely, my asthma has gotten worse since I stopped smoking, so I am not really understanding that so much. But the side effects of taking the chantix are really stinking! I get this internal BUZZ going that makes me feel like I'm shaking out of my own body . When I take it I immediately become nauseated . I meam, nauseated to the point of almost puking. So, I decided that since it was working well, I would only take it at night so that when I became nauseated, I would be sleeping and not notice. And that's when the sleeping issues started. I am exhausted and pass out when I lie down, but then I'm up at 2, 3, 4, and then when my alarm goes off at 6:30 I just want to smash it against the wall, so I hit snooze and drag my rear end out of bed by 7:15, which only leaves me about 45 minutes to get ready for work, slug down a cup of joe , and have my protein shake. I am lucky if I make it work on time most mornings. And my kids are grown - I should be able to get to work well before or at least on time!! And the other side effect that has really been stinking is that, ahem, I hate saying this, but I can't GO <insert embarrassed face here>. I mean, you know, I can't GO Numero Dos without taking something. It's like everything came to a screeching halt and my stomach becomes bloated and uncomfortable. I have been taking Cal-Mag nightly to help and it does, but instead of taking the usual amount, I am taking double! You would think the Magnesium aspect would help with the sleep, huh? No. So, since I was never a real smoker to begin with (maybe a pack a week), I am thinking that since its been 3 weeks, maybe I am over the hump and can stop taking the chantix? Anyone?? Ideas welcome. I am so afraid that I will give into "just one" and then I will be back at square one again. Aargh, this bites.